# SDR C77A20140514001

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,606 hours, 9,505 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO SLC & EXTENDING THE LG, THE CREW GOT AN EICAS MSG STEER FAIL.  THE CREW INITIATED GO AROUND & RAN QRH PROCEDURE.  FOLLOWING GO AROUND, CREW DECLARED AN EMERGENCY & LANDED UNEVENTFULLY.  USING DIFFERENTIAL THRUST & BRAKING THE CREW WAS ABLE TO TAXI CLEAR OF RUNWAY & ACFT WAS TOWED TO GATE.  MX PERFORMED FIM TASK, FOUND TO BE TRANSITORY CONDITION OF STEERING CONTROL MODULE.  CHECKED STEERING ACTUATOR CONNECTOR & HARNESS AS PRECAUTIONARY, NO DEFECTS NOTED.  OK FOR SERVICE.
